# SDR DLM11010956

- Difficulty date: June 12, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 43,827 hours, 5,570 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Part number: PC1604
- Condition: Discharged
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LAV 1L SMOKE DETECTOR WILL NOT TURN OFF.  REPLACED  BATTERY.
